RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Math. Phys., 2015, Volume 56, Issue 5, 52202, 19 pages (Mi jmp1)  

This article is cited in 3 scientific papers (total in 3 papers)

Normal form decomposition for Gaussian-to-Gaussian superoperators

G. De Palmaab, A. Mari, V. Giovannettia, A. S. Holevocd

a NEST, Scuola Normale Superiore and Istituto Nanoscienze-CNR, I-56126 Pisa, Italy
b INFN, Pisa, Italy
c Steklov Mathematical Institute, 119991 Moscow, Russia
d National Research University Higher School of Economics (HSE), 101000 Moscow, Russia

Funding Agency Grant Number
European Research Council 321122 SouLMan
This work was supported in part by the ERC through the Advanced Grant No. 321122 SouLMan.


DOI: https://doi.org/10.1063/1.4921265


Bibliographic databases:

Received: 06.02.2015
Accepted:07.05.2015
Language:

Linking options:
  • http://mi.mathnet.ru/eng/jmp1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. Chruscinski, V. I. Man'ko, G. Marmo, F. Ventriglia, “On pseudo-stochastic matrices and pseudo-positive maps”, Phys. Scr., 90:11 (2015), 115202  crossref  adsnasa  isi  scopus
    2. A. G. Smirnov, “Eigenfunction expansions for the Schrödinger equation with an inverse-square potential”, Theoret. and Math. Phys., 187:2 (2016), 762–781  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    3. M. Bruschi, F. Calogero, “Some matrix functional equations”, Theoret. and Math. Phys., 189:1 (2016), 1411–1429  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Number of views:
    This page:79

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020